MAUDE Adverse Event Report: CAREFUSION, INC BD TRAY EPID CONT¿ WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC BD TRAY EPID CONT¿ WE17G3.5 SWC X3796; ANESTHESIA CONDUCTION KIT
Catalog Number 40615
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that there were 10 occurrences with catheter guide wire being assemble incorrectly with a bd tray epid cont¿ we17g3.5 swc x3796.The following information was provided by the initial reporter: it was reported that the catheter guide wire is being assembled backwards.Per dr.: the new epidural kits i will say the catheter is not being assembled correctly.The guide that helps the catheter go through the needle is on backwards and we have to take it off and then slide it back on, handling the catheter multiple times.Not good for infection control or when you need to get it in quickly.
 
Additional Manufacturer Narrative
Investigation: one photo was received for evaluation.The customer provided photograph confirmed the reported failure mode, the guide wire was assembled backwards.The most probable root cause of the reported failure mode is improper assembly of the catheter by the applicable manufacturing personnel.A device history record review could not be completed as no batch number was provided.
 
Event or Problem Description

Brand Name
BD TRAY EPID CONT¿ WE17G3.5 SWC X3796
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8571076
Report Number1625685-2019-00023
Device Sequence Number13862760
Product Code CAZ
UDI-Device Identifier00382904061517
UDI-Public00382904061517
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number40615
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date05/01/2019
Supplement Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;